# SDR SWAA2012091307575

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 26,022 hours, 15,317 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STABILIZER IN SPAR SKIN CRACKED AT STA 138.70.  REPAIRED SKIN PER SRM.
